# SDR UALA2011011300219

- Difficulty date: January 13, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 56,011 hours, 20,869 cycles
- Engine: Iae V2527A5
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Disengaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT DISENGAGED, FLIGHT DIVERTED.  THIS OCCURRED 4 TIMES IN FLIGHT, ALSO HAD THE AUTOTHROTTLE DISENGAGE, AND THE NAV SCREENS GO BLANK WITH THE AUTOPILOT KICKING OFF.  MX REMOVED FCU TO CHECK FOR DAMAGED PINS OR  SOCKETS - NONE FOUND.   REPLACED FCU CONTROL PANEL.  ACCOMPLISHED AFS AUTOLAND CAT III AND SYS PASSED ALL TEST.
